| Model Number |
SHAVER HP, ASPII, HAND CONTROL, BACKHAND |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 05/07/2024, it was reported by a sales representative via (b)(4) that an ar-8330rh shaver has some bio burden at the bottom of it, causing the shaver to not lock.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(no problem found) the evaluation did not reveal any issues relevant to the reported event, "on 05/07/2024, it was reported by a sales representative via sems-06559124 that an ar-8330rh shaver has some bio burden at the bottom of it, causing the shaver to not lock.This occurred during use in a case with no patient effect." although minimal bioburden found, attachment connected and locked into collet.